MAUDE Adverse Event Report: Zimmer Biomet, Inc. HUMERAL STEM MICRO SIZE 12; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented

Zimmer Biomet, Inc. HUMERAL STEM MICRO SIZE 12; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented
Catalog Number SAHS1212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Concomitant medical products.Unk stem trial part: unk lot: unk g2: foreign - event occurred in japan.H6.Component code: mechanical (g04) - stem.The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a postoperative humeral shaft fracture was identified following an initial procedure involving a humeral stem.The fracture was discovered during a postoperative follow-up examination.The surgeon noted an unusual sensation during provisional reduction in the initial surgery and commented that a crack may have initiated at that time.The patient was planned to undergo fixation with a plate, contingent on the absence of stem loosening.No further information has been provided.

Brand Name
HUMERAL STEM MICRO SIZE 12
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50854738
Report Number0001822565-2026-03207
Device Sequence Number15827167
Product Code MBF
UDI-Device Identifier00889024627260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSAHS1212
Device Lot Number67261769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown